Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Recurring anxiety, high BP after stopping medicines with hand pain and shortness of breath. Help?

hi doctor this is ashok i suffered with anxiety from last 4 years,3 years back my bp levels also raised ,when i consult doctor he suggested to take metaloar xr 12.5 and paxidep cr12.5. i took them continously 6 months later i stopped taking medicine.recently 3 months back i feel same feelings when i consult more than 3 doctors they suggested clonafit 0.25 for 10 days but i dont have any change .i have feelings like lefthand pain,shorteness of breath. pls help me
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hello ~ Feelings of left hand pain, shortness of breath may be related to psychiatric disorders. However, I would like for you to clear all the non-psychiatric symptoms first and then go on to see a psychiatrist. I hope this helps.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor